Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

21 year old having vomiting, throat congestion, fatigue. Taking medication for hypothyroidism. Abnormal TSH levels and cholesterol. What is wrong?

doctor, i want to know about thyrodism. i am 21 yr old girl studying msw and i take medicine for hypothyrodism for 1 year... now the tsh level is normal ... from the last time lab result.. but i am so much worried about this bocoz every time i feel something stucked in my throat and feel pain when speaking loudly.. and vomitting tendency sometimes.. always feel tired... and another problem is memory loss and ant concentrate in my studies... actually i take medicines from a physician .... not fron thyroid specialist .. first time my thyroid level is above 70.. then decreased to 10... and for 3 months i stopped medicine... and then continue to take medicine... now the tsh level is 3.07... and also cholestrol 200.... i am less aware about theproblem... did i take any other medicines ... expecting your valuable suggestions..... thank you..... -amritha.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
There is not much reason to worry at this moment. your TSH is good and that means that your thyroid is well equlibrated with the treatment and so is the cholesterol. concerning vomiting, I suggest you to meet a specialist in gastroenterology in your area, He/she would be able to carry out clinical examination and test to know the causes of this symptom. Hope i have answered your query. If you have any further questions I will be happy to help.
Answered: Mon, 9 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor